MathSciNet Relay Station
MathSciNet bibliographic data
MR1727474 34K13 (37J45)
Li, Jibin; Liu, Zhengrong; He, Xuezhong Periodic solutions of some differential delay equations created by Hamiltonian systems. Bull. Austral. Math. Soc. 60 (1999), no. 3, 377–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement